Share:


Polynomial spline collocation method for nonlinear two‐dimensional weakly singular integral equations

    Arvet Pedas Affiliation

Abstract

“Polynomial spline collocation method for nonlinear two‐dimensional weakly singular integral equations”
Mathematical Modelling Analysis, 2(1), p. 122-129.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Pedas, A. (1997). Polynomial spline collocation method for nonlinear two‐dimensional weakly singular integral equations. Mathematical Modelling and Analysis, 2(1), 122-129. https://doi.org/10.3846/13926292.1997.9637075
Published in Issue
Dec 15, 1997
Abstract Views
337
PDF Downloads
268
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.